# SDR SIMA20210419008

- Difficulty date: April 19, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 37,586 hours, 32,634 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER FRAME CORRODED AROUND LOWER NUTPLATE HOLES.(LEVEL 2 CORROSION)-C/A-ACCOMPLISHED PERMANENT REPAIR ON SERVICE DOOR LOWER FRAME IAW ERS-EM-52MR-1121
